Solving a linear equation in a set of integers I
Acta Arithmetica, Tome 65 (1993) no. 3, pp. 259-282
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_aa_65_3_259_282,
author = {Imre Ruzsa},
title = {Solving a linear equation in a set of integers {I}},
journal = {Acta Arithmetica},
pages = {259--282},
year = {1993},
volume = {65},
number = {3},
doi = {10.4064/aa-65-3-259-282},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/aa-65-3-259-282/}
}
Imre Ruzsa. Solving a linear equation in a set of integers I. Acta Arithmetica, Tome 65 (1993) no. 3, pp. 259-282. doi: 10.4064/aa-65-3-259-282
Cité par Sources :